# SDR ABXA9900039

- Difficulty date: January 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45954
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Part number: MR25291GR41
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POSTFLIGHT, FOUND COCKPIT DOOR KNOB STUCK.  ADJUSTED AND LUBRICATED INTERNAL MECHANISM IAW DC8 SRM.
